# SDR SWAA2022020927586

- Difficulty date: March 3, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 56,341 hours, 21,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***LOG BOOK ENTRY*** PG 0631368 TRANSFERRED FROM NRWC 0263112. WHILE PERFORMING HFEC IAW EA 1-753-32343 REV 1 FOUND CRACK INDICATION 3' LONG BELOW AFT CARGO DOOR @ STA827 STR25R. HFEC DONE PER 737 NDT PT6 51-00-00 PROC 23. VERIFIED WITH 10X MGNIFYING GLASS AND PENETRANT INSPECTION. / BLENDED AND REMOVED DAMAGE ON FUSELAGE SKIN BELOW AFT CARGO DOOR AT STA 827 STR 25R. ACCOMPLISHED HFEC OF BLENDED AREA NO DEFECTS NOTED FABRICATED REPAIR DOUBLER AND INSTALLED IAW EA 180116 REV IR AND S/W EA 1-753-32351 REV IR. PRIOR TO BLENDOUT OF SUSPECTED CRACKED AREA ACCOMPLISHED FPI AND HFEC OF FUSELAGE SKIN NO CRACK NOTED IAW SOPM 20-20-02 AND B737 NDT PT6 51-00-00 P23. ORG 'T' AT BLENDED AREA 080' WITH .016' MATERIAL LOSS AN
